# SDR SWAA2025051268746

- Difficulty date: May 7, 2025
- Submitted: May 12, 2025
- Operation: Air carrier
- Aircraft: N958WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36673
- Aircraft time: 45,385 hours, 27,622 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS INOP STA. 727C; STA. 952; AND STA. 322.<[01] REMOVED AND REPLACED 3 EA BATTERY PACKS M1670; M1673; AND M1674 AND OPS CHECK GOOD IAW SWA B737-700 AMM 33-51-06-960-805.;[02] REMOVED AND REPLACED 3 EA BATTERY PACKS M1670; M1673; AND M1674 AND OPS CHECK GOOD IAW SWA B737-700 AMM 33-51-06-960-805.
